Universidad Complutense de Madrid
E-Prints Complutense

Topological quantization of the magnetic flux

Impacto

Downloads

Downloads per month over past year

Fernández-Rañada, Antonio (2006) Topological quantization of the magnetic flux. Foundations of Physics, 36 (3). pp. 427-436. ISSN 0015-9018

[img]
Preview
PDF
94kB

Official URL: http://dx.doi.org/10.1007/s10701-005-9026-8


URLURL Type
http://link.springer.comPublisher


Abstract

The quantization of the magnetic flux in superconducting rings is studied in the frame of a topological model of electromagnetism that gives a topological formulation of electric charge quantization. It turns out that the model also embodies a topological mechanism for the quantization of the magnetic flux with the same relation between the fundamental units of magnetic charge and flux as there is between the Dirac monopole and the fluxoid.


Item Type:Article
Additional Information:

© 2006 Springer Science+Business Media, Inc.

Uncontrolled Keywords:Electromagnetism.
Subjects:Sciences > Physics > Electricity
Sciences > Physics > Electronics
ID Code:24907
Deposited On:02 Apr 2014 08:18
Last Modified:10 Dec 2018 14:58

Origin of downloads

Repository Staff Only: item control page